Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 30, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jan 22, 2012, 11:10 PM CST for 6 counties in Tennessee. It was in force for 45 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 22, 2012, 11:10 PM CST (05:10 UTC)
- Expired
- Jan 22, 2012, 11:55 PM CST
- In force
- 45 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Chester County, TN, Fayette County, TN, Hardeman County, TN, Haywood County, TN, Madison County, TN, McNairy County, TN
The radar
The Memphis radar (KNQA), 94 km from the middle of the area, began a volume at 05:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 22, 11:12 PM CST | TSTM WND DMG | 1 N Hickory Valley, TN | BUILDING DAMAGED ON HWY 18 SOUTH. |
| Jan 22, 11:12 PM CST | TSTM WND DMG | 1 Nw Hickory Valley, TN | VEHICLE LODGED IN TREE. |
| Jan 22, 11:15 PM CST | TSTM WND GST 100 | 1 N Hickory Valley, TN | ESTIMATED WIND SPEED OF 100 MPH DAMAGED NUMEROUS TREES. DAMAGE WAS FOCUSED IN TWO LOCATIONS. ONE JUST NORTH OF HICKORY VALLEY AND ALSO NEAR MIDDLEBURG...TENNESEE. OCCURRED AROUND 1115 PM. NUMEROUS TREES EITHER UPROOTED OR SNAPPED. ONLY MINOR DAMAGE TO A BUILDI |
| Jan 22, 11:15 PM CST | TSTM WND GST 100 | Middleburg, TN | ESTIMATED WIND SPEED OF 100 MPH DAMAGED NUMEROUS TREES. DAMAGE WAS FOCUSED IN TWO LOCATIONS. ONE JUST NORTH OF HICKORY VALLEY AND ALSO NEAR MIDDLEBURG...TENNESEE. OCCURRED AROUND 1115 PM. NUMEROUS TREES EITHER UPROOTED OR SNAPPED. ONLY MINOR DAMAGE TO A BUILDI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 22, 10:59 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 5.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 998 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 455 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 475 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.8
The text
As transmitted, in the capitals the NWS used until 2016.
205 WUUS54 KMEG 230510 SVRMEG TNC023-047-069-075-109-113-230615- /O.NEW.KMEG.SV.W.0030.120123T0510Z-120123T0615Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 1110 PM CST SUN JAN 22 2012 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE... EASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... SOUTHEASTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... SOUTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE... WESTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE... * UNTIL 1215 AM CST * AT 1110 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WHITEVILLE TO 6 MILES SOUTHWEST OF LAGRANGE...OR ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST OF BOLIVAR TO 18 MILES NORTHEAST OF HOLLY SPRINGS...AND MOVING EAST AT 45 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOLIVAR... HENDERSON...SELMER...BIG HILL POND STATE PARK...CHICKASAW STATE PARK AND CHICKASAW STATE FOREST. PRECAUTIONARY/PREPAREDNESS ACTIONS... .A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3551 8851 3500 8855 3500 8931 3543 8929 TIME...MOT...LOC 0510Z 271DEG 39KT 3537 8916 3501 8924 $$ RRH/WRB
3 follow-up statements
085
WWUS54 KMEG 230526
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1126 PM CST SUN JAN 22 2012
TNC023-047-069-075-109-113-230615-
/O.CON.KMEG.SV.W.0030.000000T0000Z-120123T0615Z/
CHESTER TN-FAYETTE TN-HARDEMAN TN-HAYWOOD TN-MCNAIRY TN-MADISON TN-
1126 PM CST SUN JAN 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CST
FOR SOUTHERN MADISON...WESTERN MCNAIRY...SOUTHEASTERN HAYWOOD...
HARDEMAN...SOUTHEASTERN FAYETTE AND WESTERN CHESTER COUNTIES...
AT 1126 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM TOONE TO SAULSBURY...OR ALONG A
LINE EXTENDING FROM 7 MILES NORTH OF BOLIVAR TO 18 MILES SOUTH OF
BOLIVAR...MOVING EAST AT 45 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BETHEL
SPRINGS...BOLIVAR...EASTVIEW...FINGER...GRAND JUNCTION...HENDERSON...
HICKORY VALLEY...HORNSBY...LA GRANGE...MCNAIRY...MEDON...MIDDLETON...
RAMER AND SAULSBURY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3500 8930 3527 8912 3544 8918 3551 8851
3500 8855
TIME...MOT...LOC 0526Z 271DEG 39KT 3536 8895 3500 8903
$$
RRH/WRB537
WWUS54 KMEG 230539
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1139 PM CST SUN JAN 22 2012
TNC047-075-230549-
/O.CAN.KMEG.SV.W.0030.000000T0000Z-120123T0615Z/
FAYETTE TN-HAYWOOD TN-
1139 PM CST SUN JAN 22 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAYWOOD AND
SOUTHEASTERN FAYETTE COUNTIES IS CANCELLED...
AT 1139 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3502 8919 3527 8898 3545 8895 3551 8851
3500 8855
TIME...MOT...LOC 0539Z 271DEG 39KT 3544 8869 3516 8876
$$
TNC023-069-109-113-230615-
/O.CON.KMEG.SV.W.0030.000000T0000Z-120123T0615Z/
CHESTER TN-HARDEMAN TN-MCNAIRY TN-MADISON TN-
1139 PM CST SUN JAN 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CST
FOR SOUTH CENTRAL MADISON...WESTERN MCNAIRY...SOUTHEASTERN HARDEMAN
AND WESTERN CHESTER COUNTIES...
AT 1139 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HENDERSON TO LACY...OR ALONG A
LINE EXTENDING FROM HENDERSON TO 8 MILES NORTH OF BIG HILL POND STATE
PARK...MOVING EAST AT 45 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BETHEL
SPRINGS...EASTVIEW...FINGER...HENDERSON...HORNSBY...MCNAIRY...
MEDON...MIDDLETON...RAMER...SAULSBURY...SELMER...TOONE...ROSE CREEK
AND FORTY FORKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3502 8919 3527 8898 3545 8895 3551 8851
3500 8855
TIME...MOT...LOC 0539Z 271DEG 39KT 3544 8869 3516 8876
$$
RRH/WRB336
WWUS54 KMEG 230555
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1155 PM CST SUN JAN 22 2012
TNC023-069-109-113-230605-
/O.CAN.KMEG.SV.W.0030.000000T0000Z-120123T0615Z/
CHESTER TN-HARDEMAN TN-MCNAIRY TN-MADISON TN-
1155 PM CST SUN JAN 22 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MADISON...
WESTERN MCNAIRY...SOUTHEASTERN HARDEMAN AND WESTERN CHESTER COUNTIES
IS CANCELLED...
AT 1155 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
LAT...LON 3502 8919 3527 8898 3545 8895 3551 8851
3500 8855
TIME...MOT...LOC 0555Z 271DEG 39KT 3543 8848 3515 8855
$$
RRH/WRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 8:41 PM CST, 2 hours 29 minutes earlier.
Area forecast discussion, Jan 22, 8:41 PM CST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
841 PM CST SUN JAN 22 2012
.UPDATE...
MESOANALYSIS UPDATE CONCERNING ENHANCED SEVERE WEATHER THREAT
ACROSS EAST ARKANSAS...SOUTHWEST TENNESSEE...AND NORTHWEST
MISSISSIPPI.
&&
.DISCUSSION...
...LOCALIZED SIGNIFICANT TORNADO OUTBREAK UNFOLDING ACROSS EASTERN
ARKANSAS...SOUTHWEST TENNESSEE...AND NORTHWEST MISSISSIPPI THIS EVENING...
...THIS IS A PARTICULARLY DANGEROUS SITUATION...
LOCALIZED TORNADO OUTBREAK EXPECTED ACROSS EASTERN ARKANSAS...SOUTHWEST
TENNESSEE INCLUDING THE MEMPHIS METROPOLITAN AREA...AND NORTHWEST
MISSISSIPPI BETWEEN 8 PM CST AND 12 AM CST. SEVERAL DISCRETE
SUPERCELL THUNDERSTORMS WITH STRONG TO INTENSE ROTATIONS AND A
HISTORY OF DAMAGING TORNADOES WILL MOVE INTO THE AFOREMENTIONED
AREA OVER THE NEXT COUPLE OF HOURS. THESE STORMS WILL MOVE INTO A
VERY FAVORABLE ENVIRONMENT CHARACTERIZED BY SURFACE BASED CAPES
APPROACHING 1300J/KG...-4C LI/S...AND LOW LEVEL (0-1KM) SRH IN
EXCESS OF 600M2/S2. THIS ENVIRONMENT WILL FAVOR THE POTENTIAL FOR
STRONG TORNADOES...POTENTIALLY LONG TRACKED...AS WELL AS VERY
LARGE HAIL BETWEEN GOLFBALL TO BASEBALL SIZE...AND DAMAGING WINDS
IN EXCESS OF 70 MPH. THERE HAS BEEN A HISTORY OF DAMAGE WITH THESE
SUPERCELLS AND THIS IS BECOMING A SERIOUS AND POTENTIALLY
LIFE THREATENING SITUATION. RESIDENCE ARE STRONGLY URGED TO
PREPARE NOW TO TAKE COVER IF A TORNADO WARNING/TORNADO EMERGENCY
IS ISSUED.
JLH
&&
.AVIATION...
02Z TAF UPDATE
SUPERCELL THUNDERSTORMS WILL APPROACH THE KMEM TAF SITE BETWEEN
03Z AND 05Z. THERE COULD BE THE POTENTIAL FOR TORNADOES...DAMAGING
WINDS...AND LARGE HAIL UP TO THE SIZE OF BASEBALLS. THERE HAS BEEN
CONFIRMED REPORTS OF SEVERE WEATHER INCLUDING ALL HAZARDS WITH THE
DISCRETE SUPERCELL THUNDERSTORMS WEST AND SOUTHWEST OF KMEM. THERE
WILL BE POTENTIAL FOR SEVERE WEATHER CONDITIONS AT KMEM IF A
SUPERCELL MOVES OVER THE TAF SITE. WILL ISSUE AN AIRPORT WEATHER
WARNING IF THE SEVERE THREAT APPEARS IMMINENT.
JLH
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 47 58 40 60 / 100 0 0 0
MKL 47 56 34 58 / 100 10 0 0
JBR 40 56 34 57 / 100 0 0 0
TUP 50 61 40 61 / 100 10 0 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR ALCORN-BENTON MS-CALHOUN-
CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-
MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-TALLAHATCHIE-TATE-
TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR CARROLL-CHESTER-CROCKETT-
DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-OBION-
SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Jan 22, 2:35 PM CST, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 235 PM CST SUN JAN 22 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-232245- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 235 PM CST SUN JAN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT FOR ALL OF THE MIDSOUTH. A POTENTIALLY SIGNIFICANT SEVERE WEATHER EVENT WILL UNFOLD LATE THIS AFTERNOON OVER EASTERN ARKANSAS. THE SEVERE THUNDERSTORM THREAT WILL SPREAD NORTHEAST THIS EVENING INTO THE REMAINDER OF THE MIDSOUTH...REACHING THE TENNESSEE RIVER VALLEY DURING THE OVERNIGHT HOURS. DAMAGING WINDS...TORNADOES AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS. THE GREATEST TORNADO RISK AREA INCLUDES THE AREA ALONG AND SOUTH OF INTERSTATE FORTY. A WIND ADVISORY IS IN EFFECT THIS EVENING AND FOR MOST OF THE OVERNIGHT HOURS FOR SOUTH TO SOUTHWEST WINDS GUSTING TO 40MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY FROM LATE THIS AFTERNOON AND EVENING OVER OVER THE MISSISSIPPI RIVER DELTA...TO THE EARLY MORNING HOURS NEAR THE TN RIVER VALLEY. JAB
In the hours before
Local storm report, Jan 22, 10:32 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1032 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG FRIENDSHIP 35.91N 89.24W
01/22/2012 CROCKETT TN LAW ENFORCEMENT
CARPORT DESTROYED
1023 PM HAIL 7 S HERNANDO 34.73N 89.99W
01/22/2012 E1.00 INCH DESOTO MS TRAINED SPOTTER
&&
CJCLocal storm report, Jan 22, 10:37 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1037 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 PM TSTM WND GST N GERMANTOWN 35.09N 89.79W
01/22/2012 E65.00 MPH SHELBY TN NWS EMPLOYEE
ESTIMATED 65 MPH WIND GUST AT NATIONAL WEATHER SERVICE
FORECAST OFFICE.
&&
CJCLocal storm report, Jan 22, 10:42 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1042 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG UNION CITY 36.42N 89.05W
01/22/2012 OBION TN AMATEUR RADIO
TREE DOWN ON NAILING DRIVE
&&
CJCLocal storm report, Jan 22, 10:44 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1044 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM TSTM WND GST SIDONIA 36.24N 88.91W
01/22/2012 E65.00 MPH WEAKLEY TN EMERGENCY MNGR
REPORTED BY WEAKLEY COUNTY EMA.
&&
CJCLocal storm report, Jan 22, 10:59 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1059 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL SOUTHAVEN 34.97N 90.00W
01/22/2012 E1.75 INCH DESOTO MS PUBLIC
REPORT OF HAIL UP TO THE SIZE OF GOLFBALLS ON CHURCH ROAD
BETWEEN GETWELL AND PLEASANT HILL ROAD.
&&
CJCLocal storm report, Jan 22, 11:01 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1101 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL ATOKA 35.45N 89.77W
01/22/2012 E0.88 INCH TIPTON TN TRAINED SPOTTER
1015 PM TSTM WND GST ATOKA 35.45N 89.77W
01/22/2012 E58 MPH TIPTON TN TRAINED SPOTTER
&&
CJCThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 9:20 PM CST | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale, Shelby, Tipton | 55 min |
| Jan 22, 9:23 PM CST | Severe Thunderstorm Warning | MEG | Dyer, Lake, Obion | 52 min |
| Jan 22, 9:33 PM CST | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Haywood, Lauderdale | 27 min |
| Jan 22, 9:42 PM CST | Severe Thunderstorm Warning | MEG | Dyer, Gibson, Obion, Weakley | 33 min |
| Jan 22, 9:47 PM CST | Tornado Warning | MEG | Crockett, Gibson, Haywood | 43 min |
| Jan 22, 9:55 PM CST | Tornado Warning | MEG | Shelby | 22 min |
| Jan 22, 10:08 PM CST | Tornado Warning | MEG | Gibson, Obion, Weakley | 37 min |
| Jan 22, 10:10 PM CST | Tornado Warning | MEG | Shelby | 35 min |
| Jan 22, 10:14 PM CST | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale, Shelby, Tipton | 46 min |
| Jan 22, 10:27 PM CST | Tornado Warning | MEG | Fayette, Shelby | 48 min |
| Jan 22, 10:39 PM CST | Tornado Warning | MEG | Henry, Weakley | 36 min |
| Jan 22, 10:47 PM CST | Severe Thunderstorm Warning | MEG | Crockett, Gibson, Haywood, Madison, Tipton | 43 min |
| Jan 22, 11:14 PM CST | Severe Thunderstorm Warning | MEG | Hardeman | 46 min |
| Jan 22, 11:22 PM CST | Severe Thunderstorm Warning | MEG | Carroll, Chester, Crockett, Decatur, Gibson, Haywood and 2 more | 53 min |
| Jan 22, 11:27 PM CST | Severe Thunderstorm Warning | MEG | Decatur, Hardin, McNairy | 48 min |
| Jan 22, 11:40 PM CST | Tornado Warning | MEG | Hardin, McNairy | 33 min |
| Jan 22, 11:46 PM CST | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 44 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.